# SDR ABXA9701259

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25231313
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP, THE RED UNSAFE LIGHT REMAINED ILLUMINATED.  UPLATCH CHECK FAILED, WITH LEFT GEAR UNLATCH LIGHT ILLUMINATED.  RECYCLED GEAR TWICE.  REPLACED TWO BULBS, CLEANED AND LUBRICATED ALL LATCH MECHANISM, OPS CHECKED NORMAL.
